Optimal solutions to stochastic differential inclusions

Tom 29 / 2002

Mariusz Michta Applicationes Mathematicae 29 (2002), 387-398 MSC: 93E03, 93C30. DOI: 10.4064/am29-4-2

Streszczenie

A martingale problem approach is used first to analyze compactness and continuous dependence of the solution set to stochastic differential inclusions of Ito type with convex integrands on the initial distributions. Next the problem of existence of optimal weak solutions to such inclusions and their dependence on the initial distributions is investigated.

Autorzy

  • Mariusz MichtaInstitute of Mathematics
    University of Zielona Góra
    Podgórna 50
    65-246 Zielona Góra, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek